# SDR JGVR20230525001

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 6,138 hours, 3,975 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 12 CORRODED NUTPLATES UNDER BELLY PANEL 134ABC, REMOVED 15 CORRODED NUTPLATES UNDER BELLY PANEL 134BBC, REMOVED 17 CORRODED NUTPLATES UNDER BELLY PANEL 144ABC, REMOVED 11 CORRODED NUTPLATES UNDER BELLY PANEL 144BBC, AND REMOVED 12 CORRODED NUTPLATES UNDER BELLY PANEL 144CBC, BLENDED CORRODED AREAS, PERFORMED NDT, AND REPORTED RESULTS FOR REPAIR DISPOSITION. TREATED AND PRIMED ACCEPTABLE AREAS AND FABRICATED AND INSTALLED REPAIR DOUBLERS AND NEW NUTPLATES AS REQUIRED PER NETJETS REPAIR RFTS-108056 REV. 0.
